# SDR UALA2011090204741

- Difficulty date: September 1, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 44,640 hours, 11,703 cycles
- Engine: Pwa PW4056
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: S241T100211
- Part serial: 42
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GLASS PARTIALLY DISTORTED IN MCP ALTITUDE WINDOW FROM CAPS SIDE.   ALT WINDOW OKAY FROM F/O'S SIDE.  REPLACED MCP PER MM, OP TESTS NORMAL.
